hydrastis aggravationi had taken 4 doses of hydrastis 30 2 days ago.yesterday i developed a burning sensation in my upper gastric region.i have taken 2 doses of the antidote sulphur 1m but still the effects of the medicine persist.please advice on what should i do next
s.beri on 2013-01-22
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.